Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    Hey girls,

    I switched pills from Microgynon 30 to Cilest about 5 weeks ago but have felt sick and totally lost my appetite since. I used to love my food but now I never snack during the day and am rarely hungry for lunch....so not like me.

    Has anyone else had these side effects while on Cilest? I didn't exactly love Microgynon but compared with this it was amazing!

    My boyfriend has told me to stop taking it immediately and go back to the doctors...but will they change it after only 6 weeks? I thought you were supposed to take it for 3 months to try to 'settle' into it. Also, if I do stop taking it mid-packet, obviously we have to use other methods of contraception, when I am I covered from/to?

    Thanks, until I go to the docs....x

    PS, not pregnant as I just had my period last week.
    Offline

    0
    ReputationRep:
    (Original post by jmarky)
    Hey girls,

    I switched pills from Microgynon 30 to Cilest about 5 weeks ago but have felt sick and totally lost my appetite since. I used to love my food but now I never snack during the day and am rarely hungry for lunch....so not like me.

    Has anyone else had these side effects while on Cilest? I didn't exactly love Microgynon but compared with this it was amazing!

    My boyfriend has told me to stop taking it immediately and go back to the doctors...but will they change it after only 6 weeks? I thought you were supposed to take it for 3 months to try to 'settle' into it. Also, if I do stop taking it mid-packet, obviously we have to use other methods of contraception, when I am I covered from/to?

    Thanks, until I go to the docs....x

    PS, not pregnant as I just had my period last week.
    Hello!

    I haven't had that many side effects from it, however I have gained a little weight! I suppose thats slightly normal though. If your feeling sick and your not settling into it well you could go back and see your doctor however it might just be because you have switched pills and its your body trying to adjust. You might find having an implant might be slightly better?

    If you stop taking it mid week you won't be covered (I don't think anyways.. might be best to check the leaflet or go on the NHS website)

    Hope you feel better soon

    xx
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 12, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.